MathSciNet Relay Station
MathSciNet bibliographic data
MR2220040 42A05 (41A28 42C05)
Rolanía, D. Barrios; de la Calle Ysern, B.; López Lagomasino, G. Ratio and relative asymptotics of polynomials orthogonal with respect to varying Denisov-type measures. J. Approx. Theory 139 (2006), no. 1-2, 223–256.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement